Abstract

Paraxial ray paths are derived for spherical gradient-index media whose index distributions are expressed as infinite even-power series of the distance from the center.

© 1983 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Ray tracing in gradient-index media

Duncan T. Moore
J. Opt. Soc. Am. 65(4) 451-455 (1975)

Optical path integrals in gradient-index media

Carlos Gómez-Reino and Jesús Liñares
J. Opt. Soc. Am. A 4(8) 1337-1341 (1987)

Ray tracing in anamorphic gradient-index media

Duncan T. Moore and Joan M. Stagaman
Appl. Opt. 21(6) 999-1003 (1982)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (10)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription